# SDR ASOA210131018187H

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 32,067 hours, 30,717 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287500605
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED ELECTRICAL BURNING ODOR WHEN ACFT ENTERED ICING CONDITIONS.   MAINTENANCE INSPECTED THE ACFT AND REMOVED AND REPLACED THE FWD CABIN LIGHT HARNESS, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
